X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1901) 1901
Publication (50) 50
Conference Proceeding (24) 24
Book / eBook (5) 5
Book Chapter (5) 5
Paper (4) 4
Dissertation (1) 1
Newsletter (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1107) 1107
global attractivity (1055) 1055
mathematics (718) 718
stability (552) 552
analysis (385) 385
mathematical models (377) 377
permanence (372) 372
global stability (360) 360
dynamics (314) 314
delay (307) 307
existence (306) 306
attractivity (265) 265
global asymptotic stability (217) 217
differential equations (214) 214
difference equations (211) 211
models (205) 205
applied mathematics (194) 194
computer simulation (190) 190
systems (177) 177
extinction (172) 172
mathematical analysis (166) 166
neural networks (164) 164
model (162) 162
mathematics, general (158) 158
ordinary differential equations (152) 152
mathematics, interdisciplinary applications (150) 150
asymptotic properties (144) 144
asymptotic stability (144) 144
persistence (143) 143
global exponential stability (140) 140
oscillation (134) 134
partial differential equations (131) 131
system (121) 121
difference equation (120) 120
mechanics (116) 116
periodic solution (116) 116
difference and functional equations (112) 112
dynamical systems (112) 112
boundedness (111) 111
equations (110) 110
article subject (106) 106
research (103) 103
nonlinearity (102) 102
competition (99) 99
functional analysis (98) 98
periodic-solutions (98) 98
studies (93) 93
behavior (92) 92
convergence (92) 92
delays (91) 91
predator-prey system (91) 91
time delay (91) 91
population (88) 88
exponential stability (87) 87
multidisciplinary sciences (87) 87
usage (87) 87
almost periodic solution (81) 81
equilibrium (79) 79
mathematical & computational biology (78) 78
applications of mathematics (77) 77
algebra and number theory (75) 75
diffusion (73) 73
epidemic model (73) 73
differential-equations (72) 72
92d25 (70) 70
lotka-volterra system (70) 70
feedback control (69) 69
pulse vaccination (69) 69
time-delay (69) 69
index medicus (66) 66
positive periodic solution (66) 66
computer science, interdisciplinary applications (65) 65
time delays (65) 65
computer science, artificial intelligence (64) 64
liapunov functions (63) 63
modelling and simulation (61) 61
predator-prey model (61) 61
epidemics (60) 60
time-varying delays (60) 60
growth (59) 59
lyapunov functional (59) 59
computer science (57) 57
physics, mathematical (57) 57
stability analysis (55) 55
discrete (54) 54
periodic solutions (54) 54
criteria (53) 53
positive periodic-solutions (53) 53
computational mathematics (52) 52
distributed delays (52) 52
quantitative biology (52) 52
theorems (52) 52
39a10 (51) 51
functional-differential equations (51) 51
global attractor (49) 49
mathematical research (49) 49
predator-prey simulation (49) 49
automation & control systems (48) 48
engineering (48) 48
engineering, electrical & electronic (48) 48
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 02/2015, Volume 258, Issue 4, pp. 1058 - 1105
The purpose of this work is to study the spatial dynamics of some delayed nonlocal reaction–diffusion systems in whole space. We first establish a series of... 
Global attractivity | Time delay and nonlocality | Minimal wave speed | Spreading speed | Traveling wave solution | EXISTENCE | EPIDEMIC MODEL | BLOWFLIES EQUATION | INTEGRAL-EQUATIONS | MONOTONICITY | UNIQUENESS | MATHEMATICS | FRONTS | ASYMPTOTIC SPEEDS | DYNAMICS | LATTICE
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2013, Volume 255, Issue 11, pp. 4244 - 4266
For a system of delayed neural networks of Hopfield type, we deal with the study of global attractivity, multistability, and bifurcations. In general, we do... 
Global attractivity | Bifurcation | Multistability | Functional differential equations | Neural networks | GLOBAL EXPONENTIAL STABILITY | PERIODIC-SOLUTIONS | NONLINEAR-WAVES | FUNCTIONAL-DIFFERENTIAL EQUATIONS | UNIMODAL FEEDBACK | MATHEMATICS | POPULATION-MODELS | NEURAL-NETWORKS | DYNAMICS | NEURONS | ASSOCIATIVE MEMORY
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 07/2017, Volume 40, Issue 11, pp. 4222 - 4232
In this paper, we investigate the effect of delay on the asymptotic behavior of Nicholson's blowflies model with patch structure and multiple time‐varying... 
Nicholson's blowflies model | effect of delay | global attractivity | patch structure | positive equilibrium point | MATHEMATICS, APPLIED | STABILITY | Blowflies | Analysis | Variations | Mathematical models | Feasibility | Criteria | Asymptotic properties | Delay
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 04/2018, Volume 41, Issue 6, pp. 2379 - 2391
This paper investigates the asymptotic behavior of a delayed Nicholson‐type system involving patch structure and nonlinear density‐dependent mortality terms.... 
nonlinear density‐dependent mortality term | global attractivity | Nicholson‐type system | positive equilibrium point | Nicholson-type system | nonlinear density-dependent mortality term | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | STABILITY | PATCH STRUCTURE | BLOWFLIES MODEL | Mortality | Variations
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 02/2017, Volume 40, Issue 3, pp. 814 - 822
In this paper, we study a class of generalized differential neoclassical growth model with time‐varying delays, new criteria for the existence, and global... 
Neoclassical growth model | barbălat lemma | almost periodic solution | global attractivity | 39A24 | time‐varying delay | subclass 65L03 | 45M10 | time-varying delay | Lyapunov functions | Computer simulation | Inequalities | Mathematical models | Complement | Criteria | Delay | Dichotomies
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 12/2016, Volume 62, pp. 92 - 100
In this paper, we consider an impulsive delay Logistic model. First by mathematical analysis, we obtain the maximum and minimum values of solutions of the... 
Global attractivity | Permanence | Logistic | Impulse | Delay | EXISTENCE | MATHEMATICS, APPLIED | PERTURBATIONS | DYNAMICS | COMPETITIVE SYSTEM | Analysis | Models | Numerical analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 384, Issue 2, pp. 400 - 408
In this paper, by utilizing the coincidence degree theorem and constructing a suitable Lyapunov function the predator–prey model with modified Leslie–Gower... 
Positive periodic solution | Global attractivity | Holling II type functional response | Coincidence degree theorem | Lyapunov function | SYSTEM | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Discrete Dynamics in Nature and Society, ISSN 1026-0226, 2011, Volume 2011, pp. 1 - 17
This paper is concerned with the behavior of solution of the nonlinear difference equation x(n+1) = ax(n-1) + bx(n)x(n-1)/(cx(n) + dx(n-2)), n = 0, 1, ... ,... 
MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | POSITIVE SOLUTIONS | MULTIDISCIPLINARY SCIENCES | DIFFERENCE EQUATION XN+1 | QUALITATIVE BEHAVIOR | DYNAMICS | PERIODIC CHARACTER | GLOBAL ATTRACTIVITY | Usage | Mathematics | Difference equations | Analysis
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 08/2016, Volume 301, pp. 230 - 240
Journal Article
Electronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, 2017, Volume 2017, Issue 63, pp. 1 - 19
We analyse the stability and attractivity of a class of n-dimensional Nicholson systems with constant coefficients and multiple time-varying delays.... 
Global attractivity | Nicholson system | Exponential stability | Delay-dependent criteria | Time-dependent delays | MATHEMATICS | MATHEMATICS, APPLIED | GLOBAL STABILITY | global attractivity | PATCH STRUCTURE | time-dependent delays | delay-dependent criteria | BLOWFLIES MODEL | exponential stability | global at- tractivity | nicholson system
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 03/2017, Volume 469, pp. 789 - 798
In this paper, we study the global stability and attractivity of the endemic equilibrium for a network-based SIS epidemic model with nonmonotone incidence... 
Global attractivity | Nonmonotone incidence rate | Global stability | Complex network | SIS epidemic model | PHYSICS, MULTIDISCIPLINARY | SCALE-FREE NETWORKS | NONLINEAR INFECTIVITY | DYNAMICS | COMPLEX HETEROGENEOUS NETWORKS | Epidemics | Analysis
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 01/2018, Volume 490, pp. 1004 - 1018
This paper aims to study the combined impact of countermeasure and network topology on virus diffusion and optimal dynamic countermeasure. A novel heterogenous... 
Global attractivity | Optimal dynamic countermeasure | Scale-free network | Virus propagation model | IMPACT | PHYSICS, MULTIDISCIPLINARY | SCALE-FREE NETWORKS | EPIDEMIC MODEL | VACCINATION | COMPUTER VIRUS | SPREAD
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 03/2017, Volume 312, pp. 2 - 12
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2016, Volume 2016, Issue 1, pp. 1 - 12
Journal Article
Neural Networks, ISSN 0893-6080, 03/2015, Volume 63, pp. 223 - 233
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 08/2019, Volume 94, pp. 1 - 7
For the generalized periodic model of hematopoiesis x′(t)=−a(t)x(t)+∑i=1mbi(t)1+x(t−τi(t))n, with 0 Global attractivity | Yorke condition | Periodic solution | Hematopoiesis | MATHEMATICS, APPLIED | STABILITY
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 2012, Volume 17, Issue 6, pp. 2588 - 2594
► A new epidemic model with nonlinear infectivity, nonuniform connectivity, as well as birth and death, is proposed. ► The influences of model parameters and... 
Global attractivity | Heterogeneous network | SIS | Epidemic spreading | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | SCALE-FREE NETWORKS | PHYSICS, FLUIDS & PLASMAS | HETEROGENEOUS NETWORKS | PHYSICS, MATHEMATICAL | Epidemics | Analysis | Models | Networks | Dynamic tests | Unity | Mathematical analysis | Nonlinearity | Mathematical models | Steady state
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2016, Volume 2016, Issue 1, pp. 1 - 11
Journal Article
Nonlinear Dynamics, ISSN 0924-090X, 07/2017, Volume 89, Issue 1, pp. 281 - 288
This paper is concerned with the effect of delay on the asymptotic behavior of a differential neoclassical growth model with multiple time-varying delays. By... 
Global attractivity | Multiple time-varying delay | Delay differential neoclassical growth model | ALMOST-PERIODIC-SOLUTIONS | MECHANICS | ENGINEERING, MECHANICAL | Variations | Economic models | Asymptotic properties | Growth models | Delay
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.